# SDR 95ZZZX3617

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31SW
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680311
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6852500
- Condition: Cracked
- Location: Fs 73
- Part time: 11,074 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 73 FRAME ASSY CRACKED ON RIGHT SIDE.  PIPER SB NR 946 DATED 3-4-91, REQUIRES INSPECTION AND GIVES REPAIR INSTRUCTIONS FOR LEFT SIDE ONLY.  CRACK FOUND IN SAME AREA AS STATED IN SB 946 EXCEPT ON RIGHT SIDE.  SUSPECT RIGHT WING AFT ATTACH BOLT LOOSE ALLOWING MOVEMENT IN WING AND MAY HAVE CAUSED CRACKS.  SUBMITTER RECOMMENDS INSPECTING RIGHT SIDE THE SAME AS THE LEFT AS STATED IN PIPER SB NR 946.
